Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Addendum, The $q$-regularity of lattice point paths in $R^n$


Author: Jerome L. Paul
Journal: Bull. Amer. Math. Soc. 81 (1975), 1136
DOI: https://doi.org/10.1090/S0002-9904-1975-13956-5
Original Article: Bull. Amer. Math. Soc. 81 (1975), 492-494.
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13956-5